# SDR 99T64R341AR

- Difficulty date: June 15, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: STCSA106350
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER JAM INSTALLATION Z ANGLE INCORRECTLY INSTALLED STATION 450.  DOES NOT EFFECT THE INTEGRITY OF THE DOOR.  NO CORRECTIVE MEASUREMENTS NECESSARY IAW DWG AS11048.  (M)
